Algorithms (Dec 2021)

A Pathfinding Problem for Fork-Join Directed Acyclic Graphs with Unknown Edge Length

  • Kunihiko Hiraishi

DOI
https://doi.org/10.3390/a14120367
Journal volume & issue
Vol. 14, no. 12
p. 367

Abstract

Read online

In a previous paper by the author, a pathfinding problem for directed trees is studied under the following situation: each edge has a nonnegative integer length, but the length is unknown in advance and should be found by a procedure whose computational cost becomes exponentially larger as the length increases. In this paper, the same problem is studied for a more general class of graphs called fork-join directed acyclic graphs. The problem for the new class of graphs contains the previous one. In addition, the optimality criterion used in this paper is stronger than that in the previous paper and is more appropriate for real applications.

Keywords